# SDR SWIA200819580

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 14,175 hours, 12,290 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6595 - RECEIVED "SMOKE TOILET" CAUTION MESSAGE AFTER TAKEOFF.  PERFORMED COMPRESSOR WASH ON LEFT AND RIGHT ENGINES.  NO DISCREPANCIES NOTED.
